MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH OUTER SHEATH, 26 FR., 2 STOPCOCKS, ROTATABLE

OLYMPUS WINTER & IBE GMBH OUTER SHEATH, 26 FR., 2 STOPCOCKS, ROTATABLE
Model Number A22026A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1.Full establishment name: (b)(6).The device was returned, and the evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the outer sheath, 26 fr., 2 stopcocks, rotatable had the lock part come loose during the procedure.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This supplemental report is to provide a correction to the initial medwatch report (mdr).This supplemental report is to inform that upon further review this is not a reportable malfunction.The initial report was reported out of caution as the reportable malfunction occurred during a procedure.However, clinical assessment has determined that this event does not meet serious injury reporting criteria per the fda definition in title 21 cfr part 803.Additionally, the iuc is non-pae and the final fuc codes are non-pae.Per the legal manufacture, this issue is not likely to cause or contribute to death or serious injury if the malfunction were to recur.Per the legal manufacturer, there is no potential for this issue to cause or contribute to death or serious injury if the malfunction were to recur.

Brand Name
OUTER SHEATH, 26 FR., 2 STOPCOCKS, ROTATABLE
Common Device Name
OUTER SHEATH
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key18769067
Report Number9610773-2024-00517
Device Sequence Number7738935
Product Code GCP
UDI-Device Identifier04042761029346
UDI-Public04042761029346
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K790071
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA22026A
Device Lot Number22513-0001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/06/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2024
Supplement Date Received by Manufacturer05/15/2024
Initial Report FDA Received Date02/23/2024
Supplement Report FDA Received Date05/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/11/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown